# SDR VNAA2013101200005

- Difficulty date: October 12, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 22,772 hours, 22,885 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL7438
- Condition: Failed
- Location: Spoilerons
- Part time: 22,561 hours, 22,654 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED SPOILERON FAULT STATUS MESSAGE WHEN TAKEOFF POWER APPLIED.  REJECTED TAKEOFF AND RETURNED TO GATE.  MX TROUBLESHOT, R & R RT SPOILERON INBD POWER CONTROL UNIT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
